On approximative solutions of multistopping problems

Ruschendorf, Ludger, Rueschendorf, Ludger, Faller, Andreas, Rüschendorf, Ludger . The Annals of Applied Probability 2011. 21 (5) :1965-1993

Locate this article in:

Bibtex

@article{CIS-259593,
  Author = {Ruschendorf, Ludger and Rueschendorf, Ludger and Faller, Andreas and Rüschendorf, Ludger},
  Title = {On approximative solutions of multistopping problems},
  Journal = {The Annals of Applied Probability},
  Volume = {21},
  Number = {5},
  Year = {2011},
  Pages = {1965--1993},
  Keywords = {nonlinear parabolic PDE, stochastic Hodgkin–Huxley equations, action potential, convergence of Markov processes, Extreme values, Poisson process, optimal multiple stopping, best choice problem}
}

Similar articles